# SDR 03FDEA02084

- Difficulty date: December 7, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: NAS10805
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SECTION OF NR 2 BANJO FITTING (AJC7052-501) AFT FACE FLANGE FOUND WITH 01 EA LOCK BOLT COLLARS CRACKED.   RT CENTER SECTION OF NR 2 BANJO FITTING AFT FACE FLANGE 1  CRACKED LOCK BOLT COLLAR REMOVED AS PER SRM 51-32-01 VOL. II AND REPLACED AS PER   SRM 51-33-01 VOL. II AND SRM 51-38-01 VOL. II.
